Electron. J. Diff. Equ., Vol. 2012 (2012), No. 116, pp. 1-14.

Resolutions of parabolic equations in non-symmetric conical domains

Arezki Kheloufi

This article is devoted to the analysis of a two-space dimensional linear parabolic equation, subject to Cauchy-Dirichlet boundary conditions. The problem is set in a conical type domain and the right hand side term of the equation is taken in a Lebesgue space. One of the main issues of this work is that the domain can possibly be non regular. This work is an extension of the symmetric case studied in Sadallah [13].

Submitted May 31, 2012. Published July 9, 2012.
Math Subject Classifications: 35K05, 35K20.
Key Words: Parabolic equation; conical domain; anisotropic Sobolev space.

Show me the PDF file (241 KB), TEX file, and other files for this article.

Arezki Kheloufi
Department of Technology, Faculty of Technology
Béjaia University, 6000 Béjaia, Algeria
email: arezkinet2000@yahoo.fr

Return to the EJDE web page